# SDR SWIA201334739

- Difficulty date: September 24, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 38,193 hours, 55,036 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR WOULD NOT RETRACT ON TAKEOFF, USED DOWN & LOCK RELEASE TO BRING GEAR UP.  FLT#5323 REPLACED LANDING GEAR RELAY BOX.  PN 120-61110-001, SN ON 341318,  SN OFF 118341-302.
